# SDR K5SR2018111629023

- Difficulty date: November 9, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N880AM
- Make and model: Pilats PC1247E
- Aircraft serial: 1716
- Aircraft time: 555 hours, 457 cycles
- System (JASC): 2210 · Autopilot System
- Part: Adapter
- Part number: 065001950100
- Part serial: KTA28102348
- Condition: Failed
- Location: Pitch Trim
- Part time: 555 hours, 457 cycles
- Stage of operation: CL
- How discovered: C
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER TAKEOFF CLEARANCE A CYAN AUTO PILOT FAIL WAS NOTED AND TAKE OFF WAS CANCELLED AND RETURNED TO PARKING.
